Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 233, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 22, 2017, 1:57 PM EDT for Lewis County, Kentucky; Scioto County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2017, 1:57 PM EDT (17:57 UTC)
- Expired
- Aug 22, 2017, 2:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 109 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 12:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
210
WUUS51 KILN 221757
SVRILN
KYC135-OHC145-221830-
/O.NEW.KILN.SV.W.0233.170822T1757Z-170822T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
157 PM EDT TUE AUG 22 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Lewis County in northeastern Kentucky...
Southeastern Scioto County in southwestern Ohio...
* Until 230 PM EDT.
* At 156 PM EDT, a severe thunderstorm was located over South Shore,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Sciotodale, Franklin Furnace, Minford, Firebrick, West
Portsmouth, Powellsville, Portsmouth Regional Airport and Lyra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3866 8286 3869 8288 3874 8287 3876 8289
3873 8298 3873 8303 3870 8304 3868 8303
3864 8307 3880 8309 3891 8276 3885 8276
3885 8265 3876 8266 3875 8270 3868 8271
3867 8277 3860 8274 3859 8285
TIME...MOT...LOC 1756Z 257DEG 30KT 3870 8300
HAIL...1.00IN
WIND...60MPH
$$
AR2 follow-up statements
215
WWUS51 KILN 221810
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
210 PM EDT TUE AUG 22 2017
KYC135-221819-
/O.CAN.KILN.SV.W.0233.000000T0000Z-170822T1830Z/
Lewis KY-
210 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
southwestern Ohio.
LAT...LON 3866 8286 3869 8288 3874 8287 3876 8289
3886 8284 3891 8276 3885 8276 3885 8265
3876 8266 3875 8270 3868 8271 3867 8277
3860 8274 3859 8285
TIME...MOT...LOC 1809Z 259DEG 36KT 3872 8280
$$
OHC145-221830-
/O.CON.KILN.SV.W.0233.000000T0000Z-170822T1830Z/
Scioto OH-
210 PM EDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHEASTERN SCIOTO COUNTY...
At 209 PM EDT, a severe thunderstorm was located over Wheelersburg,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Portsmouth, Wheelersburg, South Webster, Sciotodale, Franklin
Furnace, Powellsville, Portsmouth Regional Airport, Lyra and Minford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3866 8286 3869 8288 3874 8287 3876 8289
3886 8284 3891 8276 3885 8276 3885 8265
3876 8266 3875 8270 3868 8271 3867 8277
3860 8274 3859 8285
TIME...MOT...LOC 1809Z 259DEG 36KT 3872 8280
HAIL...1.00IN
WIND...60MPH
$$
AR553
WWUS51 KILN 221829
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
229 PM EDT TUE AUG 22 2017
OHC145-221838-
/O.EXP.KILN.SV.W.0233.000000T0000Z-170822T1830Z/
Scioto OH-
229 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCIOTO COUNTY
WILL EXPIRE AT 230 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 900 PM EDT for
southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3866 8286 3869 8288 3874 8287 3876 8289
3886 8284 3891 8276 3885 8276 3885 8265
3876 8266 3875 8270 3868 8271 3867 8277
3860 8274 3859 8285
TIME...MOT...LOC 1828Z 280DEG 21KT 3866 8272
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 1:35 PM EDT, 22 minutes earlier.
Area forecast discussion, Aug 22, 1:35 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 135 PM EDT Tue Aug 22 2017 .SYNOPSIS... A cold front pushing through the Ohio Valley will bring organized showers and thunderstorms today, then drier and cooler air moves in for the rest of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Made a few PoP timing and coverage adjustments in the near term into the early short term period per latest radar trends and CAM solutions. Did adjust temps down a degree or two in the northwest with extensive cloud cover and incoming pcpn shield advancing eastward from Indiana. Although convective coverage has shown a recent downward trend upstream of our FA, expect that there will be enough coverage to warrant categorical PoPs through the morning hours for western/northwestern parts of the FA. Initial cluster(s) of SHRA/TS is/are not expected to pose much of a svr threat as destabilization won/t likely be robust enough through morning to allow for deep convection. Nevertheless, as we progress into early/mid part of the afternoon, southern and eastern parts of the area should destabilize enough that afternoon/early evening activity may pose an isolated damaging wind risk (especially along and east of the I-71 corridor). Even with this, activity should exit the FA around or shortly after 00z, bringing an end to any and all svr risks for late evening into tonight. ...PREVIOUS DISCUSSION... Varying scenarios playing out via the CAMs, with HiRes NMM/HRRR slowly diminishing the early morning convection over Indiana as it pushes toward forecast area. What precipitation that does work into western forecast area expected bring enough clouds to inhibit destabilization in the western forecast area for the afternoon, so have generally kept severe potential wording further east where enough heating combined with 40kts+ of 0-6km bulk shear will be present as the prefrontal trough pushes through the eastern forecast area in the 18-22z timeframe. Main severe threat will be damaging winds. Greatest confidence in thunderstorm coverage south/east of I-71, along with greater confidence in at least a few severe storms this area. NW of I71, expecting most scattered coverage and less likely to be severe, though a narrow line of storms indicated by numerous CAMs associated with the frontal passage itself. In addition to severe threat essentially east of I-71 corridor, as the progression of the trough slows slightly especially along and south of the Ohio river, concern is an East-West oriented line segment which could pose a more favorable pattern for training storms and a localized flood threat. While ample deep moisture available over nearly all of area in the form of PWs at 1.75-2" and warm cloud depths of 3.5-4k, central Ohio storms likely to be more N-S oriented line segments, which will produce heavy rain but storms should be fairly progressive. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... Cold front to push through the region in the 00-03z timeframe Wednesday, with some lingering showers in the far southeast as the surface boundary will be less progressive in nature. Below normal temperatures through this period with the strong cold frontal passage and then surface high pressure building in under an upper level trough where NW flow will dominate the region through Wed. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Beautiful weather is in store for most of the long term as below normal temperatures, dry conditions, and lower dewpoints take hold across the region. Overall, the long term will be characterized by below normal height anomalies as well as below normal 850 mb temperatures. This will be in large part due to a longwave trough axis that looks to remain in close proximity to the region through the weekend. Wednesday evening will open up with an upper level low pushing east across Quebec. At the same time a potent shortwave will drop south out of Saskatchewan/ Manitoba. This shortwave will drop down towards Michigan Thursday afternoon acting to reinforce the longwave trough axis west. As this happens low level CAA will continue with an expansive cu field likely forming in the afternoon. 850 mb temperatures Thursday fall to around 8 degrees C (GFS slightly cooler than the ECMWF) with 1000/ 850 mb thicknesses around 1375 m. 500 mb heights on the NAEFS are around 1 to 2 standardized anomalies below normal for this time of year with 850 mb temperatures following suite. Even with it being August still thinking high temperatures will struggle a bit Thursday given the likely cu development. Have gone ahead and lowered high temperatures Thursday into the mid 70s with thicknesses alone supporting highs in the lower 70s (esp northern zones). Thursday night into Friday morning the trough axis will begin to modulate and nudge east allowing the best ageostrophic convergence to push closer to the area. Friday afternoon thicknesses and 850 mb temperatures remain similar to Thursday, with the only difference being less cu probably (thanks to PWATs falling to around 0.60"). Saturday morning looks to be the coolest as surface high pressure and ageostrophic convergence settles overhead. Winds will also likely decouple. GFS forecast soundings are hinting at some cirrus moving in but we will likely see some upper 40s in rural zones Saturday morning. Saturday afternoon the trough axis will slowly pull east allowing low level thicknesses and temperatures to ever so slowly recover. By Sunday surface high pressure will be off to the east with temperatures approaching the 80 degree mark. The area also looks to remain dry through Sunday as PWATs hover around 0.50" (or near record low values for this time of year). By Monday models begin to diverge as an upper level disturbance is forecast to dive south into the plains with an upper level jet at 250 mb amplifying. As this occurs the ILN forecast area will fall into a LFQ which means rain chances will likely be on the increase. There still remains uncertainty though on how everything will play out so have just trended towards chance PoPs at this time. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Convective activity starting to come together for the afternoon hours with main time frame to impact terminals within the first hour or so of the valid TAF period before activity slides east of the local terminal corridor. Did include TEMPO VSBY and CIG restrictions, especially for eastern terminals of KCMH and KLCK where activity will be slowest to clear. Nevertheless, main convective lines will be east of terminals by 21z or so, with just some lingering -SHRA for an hour or two past that. By this evening, VFR conditions are expected area- wide with a veering of winds from WSW to NW past 03z. Light winds will prevail overnight but should stay up enough to prevent widespread BR. This being said, did add a TEMPO MVFR VSBY restriction at KLUK around sunrise Wednesday, despite unfavorable wind direction. Past 12z Wednesday, some diurnally driven VFR Cu will likely develop as CAA scheme becomes established in the area. Cannot completely rule out an isolated -SHRA for northern terminals towards very end of period, but isolated nature of coverage and lack of confidence precluded inclusion for right now. OUTLOOK...No significant weather. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR/Sites NEAR TERM...KC SHORT TERM...JDR/Sites LONG TERM...Haines AVIATION...KC
Hazardous weather outlook, Aug 22, 12:48 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1248 PM EDT Tue Aug 22 2017 INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>053-060>062- 070-071-077-231700- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign- Clark-Preble-Montgomery-Greene-Butler-Warren-Hamilton- 1248 PM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. An isolated strong to severe storm is possible this afternoon and into early this evening. Damaging winds will be possible with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ080-KYZ089>100-OHZ054>056-063>065-072>074-078>082-088-231700- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Madison-Franklin OH-Licking- Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Clermont-Brown- Highland-Adams-Pike-Scioto- 1248 PM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are likely from this afternoon into the evening hours. Damaging winds and hail will be possible with these storms. In addition heavy rain and multiple rounds of thunderstorms may lead to a flash flood threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant weather conditions.
In the hours before
Special weather statement, Aug 22, 1:15 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Wilmington OH 115 PM EDT TUE AUG 22 2017 OHZ063-072-080-221800- Highland OH-Fayette OH-Clinton OH- 115 PM EDT TUE AUG 22 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE...CLINTON AND NORTH CENTRAL HIGHLAND COUNTIES UNTIL 200 PM EDT... At 115 PM EDT, radar indicated a strong thunderstorm near Wilmington, moving east at 25 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Wilmington, Sabina, Leesburg, New Vienna, Clarksville, Highland, Melvin, New Antioch, Oakland, Cuba, Lees Creek, Reesville, Morrisville, Ogden, Cowan Lake State Park and Burtonville. This includes I-71 in Ohio between mile markers 44 and 47. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3935 8399 3949 8397 3954 8356 3931 8355 TIME...MOT...LOC 1715Z 263DEG 21KT 3942 8390 AR
Local storm report, Aug 22, 1:23 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND GST KCMH JOHN GLENN APT 40.00N 82.89W
08/22/2017 M53 MPH FRANKLIN OH ASOS
&&
JGIBSONSpecial weather statement, Aug 22, 1:25 PM EDT, 32 minutes before
Special Weather Statement National Weather Service Wilmington OH 125 PM EDT TUE AUG 22 2017 OHZ079>081-221800- Highland OH-Adams OH-Brown OH- 125 PM EDT TUE AUG 22 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BROWN...NORTHWESTERN ADAMS AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL 200 PM EDT... At 124 PM EDT, radar indicated a strong thunderstorm near Mount Orab, moving east at 30 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Georgetown, Mount Orab, Winchester, Sardinia, Seaman, Belfast, New Market, Emerald, Russellville, Hamersville, Mowrystown, Cherry Fork, Lake Waynoka, Buford, State Route 32 at US Route 68, Feesburg, Fincastle, New Hope, State Route 32 at US Route 62 and Berrysville. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3884 8404 3903 8401 3917 8357 3888 8348 TIME...MOT...LOC 1724Z 254DEG 26KT 3896 8392 AR
Special weather statement, Aug 22, 1:30 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Wilmington OH 130 PM EDT TUE AUG 22 2017 KYZ091>093-095>097-OHZ078-221815- Boone KY-Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Grant KY- Clermont OH- 130 PM EDT TUE AUG 22 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BRACKEN...SOUTHERN KENTON...SOUTHERN CAMPBELL...SOUTHERN BOONE...NORTHEASTERN GRANT... NORTHERN PENDLETON AND SOUTHWESTERN CLERMONT COUNTIES UNTIL 215 PM EDT... At 130 PM EDT, radar indicated a strong thunderstorm near Crittenden, moving east at 30 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Alexandria, Walton, Claryville, Crittenden, New Richmond, Dry Ridge, Felicity, Butler, Mentor, Moscow, Neville, California, Chilo, Mount Auburn, Atwood, Bradford, Willow Grove, Grants Lick, Saltair and Northcutt. This includes I-75 in Kentucky between mile markers 160 and 171. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3869 8460 3886 8464 3899 8413 3873 8406 TIME...MOT...LOC 1730Z 254DEG 26KT 3881 8450 AR
Local storm report, Aug 22, 1:43 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND DMG 1 SSE GAHANNA 40.01N 82.87W
08/22/2017 FRANKLIN OH TRAINED SPOTTER
SEVERAL LARGE TREES DOWN BETWEEN GAHANNA LINCOLN HIGH
SCHOOL AND KCMH. ADDITIONALLY, HAMILTON ROAD IS CLOSED
WITH A TREE DOWN ON THE POWER LINES. PHOTO VERIFIED.
&&
JGIBSONLocal storm report, Aug 22, 1:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 1 WNW FRIENDSHIP 38.71N 83.12W
08/22/2017 SCIOTO OH EMERGENCY MNGR
LARGE TREE FELL ACROSS ODLE CREEK ROAD JUST OFF SR 125.
TIME ESTIMATED FROM RADAR.
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 12:16 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 29 min |
| Aug 22, 12:44 PM EDT | Special Weather Statement | ILN | Campbell | 46 min |
| Aug 22, 12:51 PM EDT | Special Weather Statement | ILN | Mason | 39 min |
| Aug 22, 1:22 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 38 min |
| Aug 22, 1:30 PM EDT | Special Weather Statement | ILN | Campbell | 45 min |
| Aug 22, 4:55 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 3 hr |
| Aug 22, 10:58 AM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Aug 22, 11:36 AM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Aug 22, 11:58 AM EDT | Special Weather Statement | ILN | Clark, Madison | 47 min |
| Aug 22, 12:26 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 49 min |
| Aug 22, 12:37 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 41 min |
| Aug 22, 12:56 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 18 min |
| Aug 22, 1:05 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 40 min |
| Aug 22, 1:15 PM EDT | Special Weather Statement | ILN | Clinton | 45 min |
| Aug 22, 1:25 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Aug 22, 2:01 PM EDT | Special Weather Statement | ILN | Adams | 44 min |
| Aug 22, 2:06 PM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Aug 22, 2:16 PM EDT | Special Weather Statement | ILN | Hocking | 44 min |
| Aug 22, 2:24 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| Aug 22, 2:36 PM EDT | Special Weather Statement | ILN | Adams | 39 min |
| Aug 22, 3:07 PM EDT | Special Weather Statement | ILN | Scioto | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.